MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4063 STIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4063 STIMULATION LEAD
Model Number MODEL 4063
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 04/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted and in use.
 
Event or Problem Description
Patient was not feeling any stimulation from the system.This was ultimately resolved by adjusting the device settings, but prior to this the patient underwent an extra surgical procedure to determine whether or not the stimulation lead implant needed to be revised.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
STIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key5710774
Report Number3007666314-2016-00004
Device Sequence Number16149304
Product Code MNQ
UDI-Device Identifier00855728005017
UDI-Public0855728005017
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberMODEL 4063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2016
Initial Report FDA Received Date06/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;